The Michigan Mathematical Journal

On stable conjugacy of finite subgroups of the plane Cremona group, II

Yuri Prokhorov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J. Volume 64, Issue 2 (2015), 293-318.

Dates
First available in Project Euclid: 19 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1434731925

Digital Object Identifier
doi:10.1307/mmj/1434731925

Mathematical Reviews number (MathSciNet)
MR3359027

Zentralblatt MATH identifier
06477019

Subjects
Primary: 14E07: Birational automorphisms, Cremona group and generalizations 14E08: Rationality questions [See also 14M20] 14E05: Rational and birational maps

Citation

Prokhorov, Yuri. On stable conjugacy of finite subgroups of the plane Cremona group, II. Michigan Math. J. 64 (2015), no. 2, 293--318. doi:10.1307/mmj/1434731925. https://projecteuclid.org/euclid.mmj/1434731925


Export citation